Survey of multipath routing protocols for mobile ad hoc networks

Tarique, M, Tepe, KE, Adibi, Sasan and Erfani, S 2009, Survey of multipath routing protocols for mobile ad hoc networks, Journal of Network and Computer Applications, vol. 32, no. 6, pp. 1125-1143, doi: 10.1016/j.jnca.2009.07.002.

Attached Files
Name Description MIMEType Size Downloads

Title Survey of multipath routing protocols for mobile ad hoc networks
Author(s) Tarique, M
Tepe, KE
Adibi, SasanORCID iD for Adibi, Sasan orcid.org/0000-0002-3868-6269
Erfani, S
Journal name Journal of Network and Computer Applications
Volume number 32
Issue number 6
Start page 1125
End page 1143
Total pages 19
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2009-11-01
ISSN 1084-8045
1095-8592
Language eng
DOI 10.1016/j.jnca.2009.07.002
Field of Research 0899 Other Information And Computing Sciences
HERDC Research category CN.1 Other journal article
Copyright notice ©2009, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30098754

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 134 times in TR Web of Science
Scopus Citation Count Cited 200 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 74 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 21 Jul 2017, 14:28:36 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.